J Korean Soc Radiol.  2020 Jul;81(4):985-989. 10.3348/jksr.2020.81.4.985.

Magnetic Resonance Imaging and Clinical Features of Chlorfenapyr-Induced Toxic Leukoencephalopathy: A Case Report

Affiliations
  • 1Department of Radiology, Myongji Hospital, Hanyang University College of Medicine, Goyang, Korea

Abstract

Chlorfenapyr is widely used as an insecticide, despite it being fatal to humans. However, chlorfenapyr- induced central nervous system toxicity has rarely been reported. We report the magnetic resonance imaging (MRI) findings in a rare case of chlorfenapyr-induced toxic leukoencephalopathy. A 71-year-old man who had ingested chlorfenapyr approximately two weeks prior visited our hospital and presented with bilateral lower motor weakness and voiding dysfunction that had developed two days before admission. Brain MRI revealed extensive bilateral white matter abnormalities involving the corpus callosum, internal capsule, brain stem, and bilateral middle cerebellar peduncle. Furthermore, spine MRI revealed diffuse swelling and hyperintensity on the T2-weighted images.

Keyword

Chlorfenapyr; Leukoencephalopathy; Magnetic Resonance Imaging
Full Text Links
  • JKSR
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr